MAUDE Adverse Event Report: CONAIR CORPORATION CONAIR; BIA SCALE

CONAIR CORPORATION CONAIR; BIA SCALE
Model Number WW702W
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2018 the consumer has agreed to recieve a replacement and will not return the product.Therefore, an investigation cannot be complete.
 
Event or Problem Description
On (b)(6) 2018 the consumer claims that the product blew up.The consumer has accepted a replacement will not be returning the product to the manufacturer.

Brand Name
CONAIR
Common Device Name
BIA SCALE
Manufacturer (Section D)
CONAIR CORPORATION
1 cummings point rd
stamford 06902
MDR Report Key8173413
Report Number1222304-2018-00026
Device Sequence Number1332510
Product Code MNW
UDI-Device Identifier00074108367228
UDI-Public00074108367228
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberWW702W
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR